# SDR SWIA20250613508

- Difficulty date: May 8, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,665 hours, 41,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 605.00 IS CRACKED IN TWO LOCATIONS(ANGLE AND RADIUS) ON STR18L IN-BETWEEN STR17L ABOVE THE CURRENT REPAIR FOR REO 601R-53-61-8326.  (FILED CLOSED)REMOVED AND REPLACED FRAME SECTOR FS 605.00 BETWEEN STR17L -STR20L WITH REFERENCE TO SRM 51-42-06 AND REO 601R-53-61-8334 REV "--" DATED 2025-05-18 DISPOSTION FOR ALTERNATE FASTENERS FOR INSTALLATION OF FRAME SECTOR FS605.00 BETWEEN STR17L AND STR21L.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  REFERENCE CHILD CAMP FOR LEAK CHECK.
